Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 15, NWS Kansas City, MO

April 4, 2017Cooper County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 4, 2017, 9:22 AM CDT for Cooper County, Saline County, Missouri. It took effect at Apr 5, 2017, 11:03 PM CDT. It was in force for 72 hr.

The area

The outline as issued.

The facts

Issued
Apr 4, 2017, 9:22 AM CDT (14:22 UTC)
In effect from
Apr 5, 2017, 11:03 PM CDT
Expired
Apr 8, 2017, 10:49 PM CDT
In force
72 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cooper County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Blue Lick (BLVM7). The gauge peaked at 24.32 ft at Apr 6, 2017, 8:00 AM CDT.

actionminormoderate1520253004/0404/0504/0604/0704/0804/0904/10
Action stage
19 ft
Minor stage
24 ft
Moderate stage
29 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

626 
WGUS43 KEAX 041422
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
922 AM CDT TUE APR 4 2017
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.
  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.
  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-051422-
/O.NEW.KEAX.FL.W.0013.170405T1800Z-170407T1320Z/
/BLRM7.1.ER.170405T1800Z.170406T0600Z.170406T1320Z.UU/
922 AM CDT TUE APR 4 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Big Creek at Blairstown.
* from Wednesday afternoon to Friday morning.
* At  9:00 AM Tuesday the stage was 17.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and 
  continue to rise to near 20.8 feet by early Thursday morning. The 
  river will fall below flood stage by Thursday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   17.2   Tue 09 AM   20.8 early Thursday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-051422-
/O.NEW.KEAX.FL.W.0014.170405T2220Z-170407T0345Z/
/VLYM7.1.ER.170405T2220Z.170406T0000Z.170406T0345Z.NO/
922 AM CDT TUE APR 4 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blackwater River at Valley City.
* from Wednesday afternoon to Thursday evening.
* At  9:00 AM Tuesday the stage was 11.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 22.5 feet by Wednesday evening. The river 
  will fall below flood stage by Wednesday before midnight.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   11.1   Tue 09 AM   22.5 Wednesday evening
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-051422-
/O.NEW.KEAX.FL.W.0015.170406T0900Z-170409T0349Z/
/BLVM7.1.ER.170406T0900Z.170407T0600Z.170408T0349Z.NO/
922 AM CDT TUE APR 4 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blackwater River near Blue Lick.
* from late Wednesday night to Saturday evening.
* At  8:45 AM Tuesday the stage was 15.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 27.2 feet by early Friday morning. The river will 
  fall below flood stage by Friday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   15.4   Tue 09 AM   27.2 early Friday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
8 follow-up statements
172 
WGUS83 KEAX 041942
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
242 PM CDT TUE APR 4 2017
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.
  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-051942-
/O.EXT.KEAX.FL.W.0013.170405T1424Z-170407T2212Z/
/BLRM7.1.ER.170405T1424Z.170406T0600Z.170406T2212Z.UU/
242 PM CDT TUE APR 4 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* from Wednesday morning to Friday afternoon.
* At  2:00 PM Tuesday the stage was 16.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and 
  continue to rise to near 22.5 feet by early Thursday morning. The 
  river will fall below flood stage by Thursday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   16.8   Tue 02 PM   22.5 early Thursday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-051941-
/O.CON.KEAX.FL.W.0014.170405T2220Z-170407T0345Z/
/VLYM7.1.ER.170405T2220Z.170406T0000Z.170406T0345Z.NO/
242 PM CDT TUE APR 4 2017

The Flood Warning continues for
  The Blackwater River at Valley City.
* from Wednesday afternoon to Thursday evening.
* At  2:00 PM Tuesday the stage was 10.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 22.5 feet by Wednesday evening. The river 
  will fall below flood stage by Wednesday before midnight.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   10.0   Tue 02 PM   22.5 Wednesday evening
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-051941-
/O.CON.KEAX.FL.W.0015.170406T0900Z-170409T0349Z/
/BLVM7.1.ER.170406T0900Z.170407T0600Z.170408T0349Z.NO/
242 PM CDT TUE APR 4 2017

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from late Wednesday night to Saturday evening.
* At  1:45 PM Tuesday the stage was 15.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 27.2 feet by early Friday morning. The river will 
  fall below flood stage by Friday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   15.6   Tue 02 PM   27.2 early Friday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
752 
WGUS83 KEAX 050221
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
921 PM CDT TUE APR 4 2017
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC101-159-060221-
/O.CON.KEAX.FL.W.0014.170405T2220Z-170407T0345Z/
/VLYM7.1.ER.170405T2220Z.170406T0000Z.170406T0345Z.NO/
921 PM CDT TUE APR 4 2017

The Flood Warning continues for
  The Blackwater River at Valley City.
* from Wednesday afternoon to Thursday evening.
* At  9:00 PM Tuesday the stage was 8.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 22.5 feet by Wednesday evening. The river 
  will fall below flood stage by Thursday.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22    8.6   Tue 09 PM   22.5 Wednesday evening
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-060220-
/O.EXT.KEAX.FL.W.0015.170406T1400Z-170408T1200Z/
/BLVM7.1.ER.170406T1400Z.170407T1200Z.170408T1200Z.NO/
921 PM CDT TUE APR 4 2017

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from Thursday morning to Saturday morning.
* At  8:45 PM Tuesday the stage was 15.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and 
  continue to rise to near 26.9 feet by Friday morning. The river 
  will fall below flood stage by Saturday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   15.9   Tue 09 PM   26.9 Friday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
200 
WGUS83 KEAX 051433
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
933 AM CDT WED APR 5 2017
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Wakenda Creek at Carrollton affecting Carroll County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-061433-
/O.EXT.KEAX.FL.W.0013.170405T1800Z-170407T0900Z/
/BLRM7.1.ER.170405T1800Z.170406T0000Z.170406T0900Z.UU/
933 AM CDT WED APR 5 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* from this afternoon to late Thursday night.
* At  9:00 AM Wednesday the stage was 19.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 20.5 feet by this evening. The river will fall below 
  flood stage by Thursday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   19.6   Wed 09 AM   20.5 this evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-061433-
/O.EXT.KEAX.FL.W.0014.170405T1749Z-170406T1815Z/
/VLYM7.1.ER.170405T1749Z.170405T1800Z.170405T1815Z.NO/
933 AM CDT WED APR 5 2017

The Flood Warning continues for
  The Blackwater River at Valley City.
* from this afternoon to Thursday afternoon.
* At  9:00 AM Wednesday the stage was 19.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise to near 22.1 feet by this afternoon. The river 
  will fall below flood stage late this afternoon.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   19.9   Wed 09 AM   22.1 this afternoon
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-061433-
/O.EXT.KEAX.FL.W.0015.170406T1617Z-170408T0500Z/
/BLVM7.1.ER.170406T1617Z.170407T0000Z.170407T0500Z.NO/
933 AM CDT WED APR 5 2017

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from Thursday morning to late Friday night.
* At  8:45 AM Wednesday the stage was 19.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and 
  continue to rise to near 24.5 feet by Thursday evening. The river 
  will fall below flood stage by early Friday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   19.3   Wed 09 AM   24.5 Thursday evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-061433-
/O.EXT.KEAX.FL.W.0032.170405T1630Z-170407T0600Z/
/CAXM7.1.ER.170405T1630Z.170406T0000Z.170406T0600Z.UU/
933 AM CDT WED APR 5 2017

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until late Thursday night.
* At  9:00 AM Wednesday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 17.1 feet by this evening. The river will fall 
  below flood stage by early Thursday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   15.3   Wed 09 AM   17.1 this evening
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
144 
WGUS83 KEAX 051939
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
239 PM CDT WED APR 5 2017
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-061939-
/O.EXT.KEAX.FL.W.0013.000000T0000Z-170407T0936Z/
/BLRM7.1.ER.170405T1639Z.170406T0000Z.170406T0936Z.UU/
239 PM CDT WED APR 5 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Thursday night.
* At  2:00 PM Wednesday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by this
  evening. The river will fall below flood stage Thursday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.3   Wed 02 PM   20.5 this evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-061939-
/O.EXT.KEAX.FL.W.0015.170406T0627Z-170408T1449Z/
/BLVM7.1.ER.170406T0627Z.170407T0000Z.170407T1449Z.NO/
239 PM CDT WED APR 5 2017

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from late tonight to Saturday morning.
* At  1:45 PM Wednesday the stage was 20.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 26.2 feet by Thursday evening. The river 
  will fall below flood stage by late Friday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   20.9   Wed 02 PM   26.2 Thursday evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
926 
WGUS83 KEAX 060125
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
825 PM CDT WED APR 5 2017
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-070125-
/O.EXT.KEAX.FL.W.0015.170406T0403Z-170408T0000Z/
/BLVM7.1.ER.170406T0403Z.170407T0600Z.170408T0000Z.NO/
825 PM CDT WED APR 5 2017

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Friday evening.
* At  7:45 PM Wednesday the stage was 23.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 26.3 feet by early Friday morning. The river will fall 
  below flood stage by Friday evening.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.3   Wed 08 PM   26.3 early Friday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
929 
WGUS83 KEAX 061347
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
847 AM CDT THU APR 6 2017
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Crooked River near Richmond affecting Ray County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-071347-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-170408T2040Z/
/BLVM7.1.ER.170406T0410Z.170407T0600Z.170407T2040Z.NO/
847 AM CDT THU APR 6 2017

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Saturday afternoon.
* At  7:45 AM Thursday the stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.1 feet by 
  early Friday morning. The river will fall below flood stage Friday 
  afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   24.3   Thu 08 AM   26.1 early Friday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC177-071347-
/O.EXT.KEAX.FL.W.0025.000000T0000Z-170408T0741Z/
/RICM7.2.ER.170405T1422Z.170406T1800Z.170407T0741Z.NO/
847 AM CDT THU APR 6 2017

The Flood Warning continues for
  The Crooked River near Richmond.
* until late Friday night.
* At  7:30 AM Thursday the stage was 24.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.1 feet by this
  afternoon. The river will fall below flood stage early Friday 
  morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   24.0   Thu 07 AM   24.1 this afternoon
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$
231 
WGUS83 KEAX 061939
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
239 PM CDT THU APR 6 2017
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-071939-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-170408T1430Z/
/BLVM7.1.ER.170406T0410Z.170407T0600Z.170407T1430Z.NO/
239 PM CDT THU APR 6 2017

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Saturday morning.
* At  1:45 PM Thursday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.8 feet by 
  early Friday morning. The river will fall below flood stage late 
  Friday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   24.2   Thu 02 PM   24.8 early Friday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
971 
WGUS83 KEAX 070615
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
115 AM CDT FRI APR 7 2017
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-070645-
/O.CAN.KEAX.FL.W.0015.000000T0000Z-170408T1430Z/
/BLVM7.1.ER.170406T0410Z.170406T1815Z.170406T2256Z.NO/
115 AM CDT FRI APR 7 2017

The Flood Warning is cancelled for
  The Blackwater River near Blue Lick.
* At 12:45 AM Friday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at  5:56 PM Thursday.
* Forecast...The river will continue to fall to 17.1 feet by Saturday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.5   Fri 01 AM   23.0 this morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:28 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 4, 6:28 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
628 AM CDT Tue Apr 4 2017

.Discussion...
Issued at 350 AM CDT TUE APR 4 2017

Short term (Tonight - Wednesday):

The main concerns in the short term will be the chance for a few
strong storms capable of producing small hail and gusty winds south
of Interstate 70 tonight. These storm will also have the
potential to produce 1 to 2 inches of rain which may exacerbate
ongoing river flooding as well as cause additional river flooding.

Today, weak convergence along a 850mb boundary coupled with a lead
shortwave will bring the chance for a few showers from late this
morning into the afternoon. Mostly cloudy conditions will keep highs
in the mid 50s to lower 60s. Tonight the main upper level trough
will move from northern Oklahoma to central Missouri. Showers and
thunderstorms will overspread the area. Bulk shear of 60-70kts
will be strong but MUCAPE will be limited around 200J/kg across
the southern CWA. This may still be adequate enough to produce a
few strong storms with small hail and gusty winds south of Highway
50. On the other side of the upper level system will be a
deformation-type area where several hours of moderate
precipitation will be possible. One to two inches of precipitation
will be possible tonight into Wednesday morning as this upper
level system slowly meanders through the CWA. The upper level low
will move east of the area by Wednesday evening with conditions
finally drying out. Modest northeasterly winds, showers and clouds
will keep temperatures cool on Wednesday with highs in the mid
40s to mid 50s.

Extended Range (Wednesday night - Monday):

After a very active period, conditions will finally dry out for a
extended period with a warning trend. Thursday will remain cool
under northwest flow aloft on the back side of the upper level
system and high pressure at the surface. expect highs in the 50s.
High pressure will remain over the area through Friday morning with
temperatures dropping into the low to mid 30s. friday morning may
need to be monitored for potential freeze headlines. High pressure
will continue to dominate on Friday as northwest flow aloft weakens.
Expect highs in the upper 50s to lower 60s. Saturday warm air
advection gets underway as upper level ridging builds into the area
downstream of a upper level trough digging into the Great Basin.
Highs Saturday will be in the upper 60s to lower 70s. Sunday this
trough will move into the Northern Plains with warm air advection
showers possible late Sunday into Sunday night. Monday a cold front
associated with this upper trough will push through the area
bringing the chance for showers and thunderstorms. Highs will be in
the mid 60s to near 70.

&&

.Aviation...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 627 AM CDT TUE APR 4 2017

Cigs hovering around 1kft will lift to MVFR by 16Z-17Z as shra move
into the VC of the terminals. Aft 00Z light to ocnl mod shra will
affect the terminals as cigs drop back into IFR cat and vsbys
drop to 2SM-4SM.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...73
Aviation...73
Hazardous weather outlook, Apr 4, 6:20 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
620 AM CDT Tue Apr 4 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051130-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
620 AM CDT Tue Apr 4 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Expecting off and on showers through Tuesday, with more widespread
rain and thunderstorms later Tuesday evening. Areas south of HWY 50
could see a strong storm or two with hail up to the size of quarters
possible. Heavy rain could cause some isolated flash flooding and
flooding in local rivers and streams.

 More detailed information can be accessed at...
 http://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

 Light to moderate rain will persist in the area through Wednesday
afternoon, and local streams could see some flooding into the late
part of the week and into the weekend.

 More detailed information can be accessed at...
 http://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:04 PM CDTRiver Flood WarningEAXLinn, Livingston5 days
Apr 3, 9:04 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Apr 4, 8:58 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Apr 4, 9:22 AM CDTRiver Flood WarningEAXCass, Henry, Johnson71 hr
Apr 4, 9:22 AM CDTRiver Flood WarningEAXJohnson, Pettis61 hr
Apr 4, 9:46 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray4 days
Apr 4, 9:46 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Apr 4, 9:46 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline5 days
Apr 4, 9:46 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Apr 4, 9:46 AM CDTRiver Flood WarningEAXCooper, Howard6 days
Apr 4, 9:49 AM CDTRiver Flood WarningEAXPlatte5 days
Apr 4, 9:49 AM CDTRiver Flood WarningEAXPlatte5 days
Apr 4, 11:34 AM CDTFlood WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more25 hr
Apr 4, 2:35 PM CDTRiver Flood WarningEAXChariton, Macon3 days
Apr 4, 2:35 PM CDTRiver Flood WarningEAXRay61 hr
Apr 4, 2:35 PM CDTRiver Flood WarningEAXCooper53 hr
Apr 4, 2:35 PM CDTRiver Flood WarningEAXCooper66 hr

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.